Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am suffering from nausea, diarrhea ,weakness, heart palpitations

I have not been feeling to great -women - age 54 - hot flashes, followed by freezing cold flashes, nausea and diarrhea , weakness, loss of weight, appetite, heart palpitations, moderately high blood pressure .
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  949
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
This is a good answer and may very well be the right answer, but I do have an existing thyroid problem (hypo), my medication has not been adjusted for 22 yrs (same dose). The reason for the slight doubt re: menopause, today was my first day absent from work in over 15 years for illness; I was too weak, nauseated and my heart was literally going buzzirk in my chest, blood pressure was 190/can't remember diastolic was a bit panicky. ( I am 5 feet 7 inches tall and weight 140 pounds, active and usually healthy) I have just started my 5th week of feeling like this and have had a lose of 4.6 pounds in this period as a direct loss of appetite. I was too the doc today and she has run me through a complete regimen of blood tests, electrocardiogram, chest x-ray, blood pressure check and a colon cancer test pac. I only wish she would have given the thyroid a node because I told her these symptoms were very similar to the ones I was having 22 yrs ago when they found out my thyroid was not functioning as it should be. So now that you know the rest of the story, still think menopause...just curious, not finding fault with your answer, just concerned.

Answered: Wed, 16 Feb 2011
Psychiatrist Dr. Alok Ranjan's  Response
it might be due to menopause.
the hormonal disbalalance could be one factor.
hormonal replacement therapy is easy, consult your doctor
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor